# SDR SWAA2021021548010

- Difficulty date: January 22, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 47,451 hours, 28,221 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Isolator
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATORS DAMAGED STA. 578 3 EA. LEFT SIDE / R&R'D 3 EA. ISOLATORS AT STA. 578 PER SRM 51-10-02.
